ent-icon
Rhinitis medicamentosa
While am sneezing little bit blood is coming from my nose I Google it related to rhinitis medicamentosa my symptoms is related to rhinitis may I know what kind of medicine I need to take??
102 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Hello....... Rhinitis medicamentosa  is a condition of rebound nasal congestion brought on by extended use of topical decongestants.. If you are on nasal spray that could be the possibility that's why nasal spray shouldn't be used for longer period of time. If you not using it could just be rhinitis, on forcefull sneezing blood comes out soethimes. Consult ent specialist.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?

This question featured in :

Symptoms of rhinitis medicamentosa
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.